RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 172, Number 4  


MATHEMATICS
Discontinuous problem of linear conjugacy for analytic functions on Riemann surfaces
R. N. Abdulaev
751
Mean values of the support function
A. D. Aleksandrov
755
Uniformly non-coercive problems for elliptic equations
B. R. Vainberg, V. V. Grushin
759
On the indicator of functions of integral order, analytic and of completely regular growth in a half-plane
N. V. Govorov
763
An application of Cebysev polynomials orthonormalized on a system of equidistant points for solving integral equations of the first kind
L. P. Grabar'
767
Extremally disconnected bicompacta
B. Efimov
771
On finite-to-one mappings
A. V. Zarelua
775
Non-linear groups of transformations defined by general norms of Jordan algebras
I. L. Kantor
779
Finite differences method of solution of degenerating elliptic and parabolic equations
R. Merc, V. Ya. Rivkind
783
On the question of uniform approximation of functions by positive linear operators
M. I. Morozov
787
Duality of functors in the category of locally convex spaces
R. S. Pokazeeva
789
Generalization of a theorem of A. N. Kolmogorov on points of local topologicalness and its consequences
V. V. Proizvolov
792
Averaging in systems of differential equations, unsolvable with respect to the derivative
A. N. Filatov
795
On the finite differences method of solution of non-linear boundary value problems
M. N. Yakovlev
798

THEORY OF ELASTICITY
Vibrations of an unbounded laminated plate in a gas flow
A. I. Smirnov
801

ASTRONOMY
The structure of the Tungus outer space body and the possibility of thermal explosion
A. V. Zolotov
805

PHYSICS
Interaction between triplet excitons and the excited molecules of an impurity
A. S. Gaevskii, A. N. Faidysh
809
Multiple collisions in the scattering of ions by crystals
E. S. Mashkova, V. A. Molchanov
813
Automodel solution of the problem of the recombinational decay of plasma
T. L. Perel'man, S. I. Anisimov
817

GEOPHYSICS
Annual variations of the cosmic rays and intensity variation of cosmic radiation as a function of the earth's heliolatitude
L. I. Dorman, A. A. Luzov, V. P. Mamrukova
833
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019